The number of spanning trees of a graph

Jianxi Li*, Wai Chee SHIU, An Chang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this paper, we present some sharp upper bounds for the number of spanning trees of a connected graph in terms of its structural parameters such as the number of vertices, the number of edges, maximum vertex degree, minimum vertex degree, connectivity and chromatic number.

Original languageEnglish
Pages (from-to)286-290
Number of pages5
JournalApplied Mathematics Letters
Volume23
Issue number3
DOIs
Publication statusPublished - Mar 2010

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Bound
  • Graph
  • Spanning trees

Fingerprint

Dive into the research topics of 'The number of spanning trees of a graph'. Together they form a unique fingerprint.

Cite this